# SDR QXEA0102143

- Difficulty date: December 31, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4050
- Aircraft time: 627 hours, 756 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I, A

## Discrepancy

GEG - FUSELAGE DOORS WARNING LIGHT ILLUMINATED IN FLIGHT.  EVENT OCCURRED AFTER 30 MINUTES AT 24,000 FEET.  AIRCRAFT WAS DEPRESSURIZED AND DIVERTED TO GEG.  MAINTENANCE INSPECTED AND FOUND FORWARD BAGGAGE DOOR HANDLE NOT IN STOWED POSITION.  OPERATED DOOR LATCH SEVERAL TIMES.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
